Alert archive / Texas / Gale Watches in 2021
Gale Watch 4, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this gale watch at Oct 26, 2021, 2:06 PM CDT. It took effect at Oct 28, 2021, 7:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 26, 2021, 2:06 PM CDT (19:06 UTC)
- In effect from
- Oct 28, 2021, 7:00 AM CDT
- Expired
- Oct 27, 2021, 3:59 PM CDT
- In force
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
191 WHUS74 KCRP 261906 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 206 PM CDT Tue Oct 26 2021 GMZ255-275-270315- /O.EXT.KCRP.SC.Y.0068.211027T0300Z-211028T1200Z/ /O.NEW.KCRP.GL.A.0004.211028T1200Z-211029T1000Z/ Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 206 PM CDT Tue Oct 26 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT THURSDAY... ...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT... * WHAT...For the Small Craft Advisory, west winds 15 to 25 knots with gusts around 30 knots and seas 5 to 7 feet expected. For the Gale Watch, northwest winds 20 to 25 knots with gusts up to 35 knots and seas 5 to 7 feet possible. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...For the Small Craft Advisory, from 10 PM this evening to 7 AM CDT Thursday. For the Gale Watch, from Thursday morning through late Thursday night. * IMPACTS...Gale force winds and high seas will result in dangerous marine conditions which could result in capsized or damaged vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ GMZ250-270-270315- /O.EXT.KCRP.SC.Y.0068.211027T0300Z-211028T1200Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Waters from Baffin Bay to Port Aransas from 20 to 60 NM- 206 PM CDT Tue Oct 26 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT THURSDAY... * WHAT...Southwest winds 20 to 25 knots with gusts up to 30 knots and seas 5 to 7 feet expected. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM, Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...From 10 PM this evening to 7 AM CDT Thursday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ230-270315- /O.EXT.KCRP.SC.Y.0068.211027T0700Z-211028T1200Z/ Bays and Waterways from Baffin Bay to Port Aransas- 206 PM CDT Tue Oct 26 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM WEDNESDAY TO 7 AM CDT THURSDAY... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and rough waters expected. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas. * WHEN...From 2 AM Wednesday to 7 AM CDT Thursday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ235-270315- /O.EXT.KCRP.SC.Y.0068.211027T1500Z-211028T1200Z/ Bays and Waterways from Port Aransas to Port O'Connor- 206 PM CDT Tue Oct 26 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM WEDNESDAY TO 7 AM CDT THURSDAY... * WHAT...West winds around 20 knots with gusts up to 30 knots and choppy waters expected. * WHERE...Bays and Waterways from Port Aransas to Port O'Connor. * WHEN...From 10 AM Wednesday to 7 AM CDT Thursday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TC/BF
4 follow-up statements
694 WHUS74 KCRP 270254 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 954 PM CDT Tue Oct 26 2021 GMZ255-275-271100- /O.CON.KCRP.SC.Y.0068.211027T0300Z-211028T1200Z/ /O.CON.KCRP.GL.A.0004.211028T1200Z-211029T1000Z/ Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 954 PM CDT Tue Oct 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT... * WHAT...For the Small Craft Advisory, west winds 20 to 25 knots with gusts around 30 knots and seas up to 7 feet expected. For the Gale Watch, northwest winds around 25 knots with gusts up to 35 knots and seas 7 feet with occasional seas up to 9 feet possible. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...For the Small Craft Advisory, through 7 AM CDT Thursday. For the Gale Watch, from Thursday morning through late Thursday night. * IMPACTS...Gale force winds and high seas will result in dangerous marine conditions which could result in capsized or damaged vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ GMZ250-270-271100- /O.CON.KCRP.SC.Y.0068.211027T0300Z-211028T1200Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Waters from Baffin Bay to Port Aransas from 20 to 60 NM- 954 PM CDT Tue Oct 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WHAT...Southwest winds 20 to 25 knots with gusts up to 30 knots and seas up to 7 feet expected. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM, Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...through 7 AM CDT Thursday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ230-271100- /O.CON.KCRP.SC.Y.0068.211027T0700Z-211028T1200Z/ Bays and Waterways from Baffin Bay to Port Aransas- 954 PM CDT Tue Oct 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM WEDNESDAY TO 7 AM CDT THURSDAY... * WHAT...West winds 20 to 25 knots with gusts up to 30 knots and choppy to rough waters expected. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas. * WHEN...From 2 AM Wednesday to 7 AM CDT Thursday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ235-271100- /O.CON.KCRP.SC.Y.0068.211027T1500Z-211028T1200Z/ Bays and Waterways from Port Aransas to Port O'Connor- 954 PM CDT Tue Oct 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO 7 AM CDT THURSDAY... * WHAT...West winds around 20 knots with gusts up to 30 knots and choppy to rough waters expected. * WHERE...Bays and Waterways from Port Aransas to Port O'Connor. * WHEN...through 7 AM CDT Thursday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TE
233 WHUS74 KCRP 270747 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 247 AM CDT Wed Oct 27 2021 GMZ255-275-271600- /O.CON.KCRP.SC.Y.0068.000000T0000Z-211028T1200Z/ /O.CON.KCRP.GL.A.0004.211028T1200Z-211029T1000Z/ Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 247 AM CDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT... * WHAT...For the Small Craft Advisory, west winds 20 to 25 knots with gusts up to 35 knots and seas 5 to 7 feet. For the Gale Watch, northwest winds 20 to 25 knots with gusts up to 35 knots and seas 5 to 8 feet possible. * WHERE...Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM and Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM. * WHEN...For the Small Craft Advisory, until 7 AM CDT Thursday. For the Gale Watch, from Thursday morning through late Thursday night. * IMPACTS...Gale force winds and high seas will result in dangerous marine conditions which could result in capsized or damaged vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ GMZ230-250-270-271600- /O.CON.KCRP.SC.Y.0068.000000T0000Z-211028T1200Z/ Bays and Waterways from Baffin Bay to Port Aransas- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Waters from Baffin Bay to Port Aransas from 20 to 60 NM- 247 AM CDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WHAT...West winds 20 to 30 knots with gusts up to 35 knots and seas 5 to 7 feet. * WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 NM, Bays and Waterways from Baffin Bay to Port Aransas and Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...Until 7 AM CDT Thursday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ235-271600- /O.CON.KCRP.SC.Y.0068.211027T1500Z-211028T1200Z/ Bays and Waterways from Port Aransas to Port O'Connor- 247 AM CDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 AM CDT THURSDAY... * WHAT...Northwest winds 15 to 25 knots with gusts up to 35 knots and rough waters expected. * WHERE...Bays and Waterways from Port Aransas to Port O'Connor. * WHEN...From 10 AM this morning to 7 AM CDT Thursday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LS
661 WHUS74 KCRP 271551 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 1051 AM CDT Wed Oct 27 2021 GMZ255-275-280000- /O.CON.KCRP.SC.Y.0068.000000T0000Z-211028T1200Z/ /O.CON.KCRP.GL.A.0004.211028T1200Z-211029T1000Z/ Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 1051 AM CDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT... * WHAT...For the Small Craft Advisory, west winds 20 to 25 knots with gusts up to 35 knots and seas 5 to 7 feet. For the Gale Watch, northwest winds 20 to 25 knots with gusts up to 35 knots and seas 5 to 8 feet possible. * WHERE...Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM and Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM. * WHEN...For the Small Craft Advisory, until 7 AM CDT Thursday. For the Gale Watch, from Thursday morning through late Thursday night. * IMPACTS...Gale force winds and high seas will result in dangerous marine conditions which could result in capsized or damaged vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ GMZ230-235-250-270-280000- /O.CON.KCRP.SC.Y.0068.000000T0000Z-211028T1200Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Waters from Baffin Bay to Port Aransas from 20 to 60 NM- 1051 AM CDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WHAT...West winds 20 to 30 knots with gusts up to 35 knots and seas 5 to 7 feet. * WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 NM, Bays and Waterways from Baffin Bay to Port Aransas and Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...Until 7 AM CDT Thursday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 87
899 WHUS74 KCRP 272059 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 359 PM CDT Wed Oct 27 2021 GMZ255-275-280500- /O.EXT.KCRP.SC.Y.0068.000000T0000Z-211028T0600Z/ /O.UPG.KCRP.GL.A.0004.211028T1200Z-211029T1000Z/ /O.NEW.KCRP.SC.Y.0069.211029T0600Z-211029T0900Z/ /O.NEW.KCRP.GL.W.0005.211028T0600Z-211029T0600Z/ Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 359 PM CDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT THURSDAY... ...GALE WARNING IN EFFECT FROM 1 AM THURSDAY TO 1 AM CDT FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 4 AM CDT FRIDAY... * WHAT...For the Gale Warning, northwest winds 20 to 30 knots with gusts up to 45 knots expected. For the first Small Craft Advisory, northwest winds 25 to 30 knots with gusts up to 35 knots and seas 5 to 7 feet. For the second Small Craft Advisory, northwest winds 25 to 30 knots with gusts up to 40 knots expected. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...For the Gale Warning, from 1 AM Thursday to 1 AM CDT Friday. For the Small Craft Advisory, until 1 AM CDT Thursday. For the Small Craft Advisory, from 1 AM to 4 AM CDT Friday. * IMPACTS...Gale force winds and high seas will result in dangerous marine conditions which could result in capsized or damaged vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ GMZ250-270-280500- /O.EXT.KCRP.SC.Y.0068.000000T0000Z-211028T0600Z/ /O.NEW.KCRP.GL.W.0005.211028T0600Z-211029T0600Z/ /O.NEW.KCRP.SC.Y.0069.211029T0600Z-211029T0900Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Waters from Baffin Bay to Port Aransas from 20 to 60 NM- 359 PM CDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT THURSDAY... ...GALE WARNING IN EFFECT FROM 1 AM THURSDAY TO 1 AM CDT FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 4 AM CDT FRIDAY... * WHAT...For the Gale Warning, northwest winds 20 to 30 knots with gusts up to 40 knots expected. For the first Small Craft Advisory, northwest winds 20 to 30 knots with gusts up to 35 knots and seas 5 to 7 feet. For the second Small Craft Advisory, north winds 25 to 30 knots with gusts up to 40 knots expected. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...For the Gale Warning, from 1 AM Thursday to 1 AM CDT Friday. For the Small Craft Advisory, until 1 AM CDT Thursday. For the Small Craft Advisory, from 1 AM to 4 AM CDT Friday. * IMPACTS...Gale force winds and high seas will result in dangerous marine conditions which could result in capsized or damaged vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ GMZ230-235-280500- /O.EXT.KCRP.SC.Y.0068.000000T0000Z-211029T0600Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 359 PM CDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT FRIDAY... * WHAT...West winds 20 to 25 knots with gusts up to 30 knots and seas 5 to 7 feet. * WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 NM, Bays and Waterways from Baffin Bay to Port Aransas and Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...Until 1 AM CDT Friday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 87
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this gale watch went out at Oct 26, 12:18 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Oct 26, 12:18 PM CDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1218 PM CDT Tue Oct 26 2021
.AVIATION /18Z TAFs/...
MVFR conditions are lingering across the eastern 3 terminals
while VFR prevails out west. Ceilings should all lift to VFR over
the next hour or two with gusty southeasterly winds continuing
through the evening. A cold front will approach the region
overnight along with a line of showers and storms. The line will
near COT by 08Z and ALI/CRP/VCT by 10/11Z. At this point, the
convection looks to stay north of LRD. Clearing is expected rather
quickly behind the front as drier air and gusty winds arrive.
Behind the boundary look for north-northwest winds gusty to
around 30 knots through the end of this TAF window.
&&
.PREV DISCUSSION... /Issued 1008 AM CDT Tue Oct 26 2021/
DISCUSSION...
Went ahead and issued a Coastal Flood Advisory for tonight from
00Z to 10Z. P-ETSS and ETSS guidance are both suggesting tidal
levels exceeding 2' MSL during our next high tide cycle. With
winds increasing ahead of our next cold front, this seems like a
reasonable solution. The rest of the forecast remains on track for
today.
PREV DISCUSSION... /Issued 544 AM CDT Tue Oct 26 2021/
AVIATION...
12Z TAF cycle: Dense fog has developed this morning from ALI to
VCT reducing visibility to IFR/LIFR. MVFR ceilings have also
begun to develop over COT and LRD, leaving CRP as the lone VFR
hold-out this morning. All sites are expected to return to VFR
through the morning. Winds are expected to become moderate to
strong this afternoon, with a slight chance of rain across the
eastern portions of South Texas. Rain chances will increase
overnight as a cold front pushes through South Texas tonight and
Wednesday.
PREV DISCUSSION... /Issued 418 AM CDT Tue Oct 26 2021/
SHORT TERM (Today through Wednesday)...
Current water vapor imagery indicates that the moisture from the
remnants of Tropical Cyclone Rick has begun to encroach on South
Texas. Cloud cover will increase through the day as moisture
increases; however, low level moisture should remain low enough to
only warrant isolated showers and thunderstorms across the area.
Temperatures will be just slightly cooler today due to the increased
cloud cover.
A cold front will then approach the South Texas tonight, increasing
rain chances again by Wednesday morning. Scattered to numerous
showers and thunderstorms will be possible across the Coastal Plains
and Victoria Crossroads, with isolated showers and thunderstorms
elsewhere. A few strong to severe storms may be possible as the
front approaches the coast Wednesday morning through midday. SPC has
placed a marginal risk for severe weather across the northern
Coastal Bend and a slight risk over Victoria County.
Behind the cold front, very dry conditions and moderate to strong
winds will lead to elevated to critical fire weather conditions. A
Fire Weather Watch has been issued for portions of South Texas. At
this time, no wind hazards are expected but this could change should
wind speeds increase just slightly. Winds are currently expected to
gust to near 30 knots over most of the region.
While a Coastal Flood Advisory has not been issued yet, it is
possible that we will experience minor coastal flooding again
tonight. Once the offshore flow begins behind the front, coastal
flooding should be less likely.
LONG TERM (Wednesday Night through Monday)...
Mid-level ridging will follow in the wake of the cold front,
allowing for mostly clear skies and relatively cool temperatures.
Highs through the end of the week will generally be in the 80s.
Areas in the Rio Grande Plains and Brush Country will see max
temperatures in the low 90s Sunday into early next week. Nighttime
temperatures will be much cooler, with lows dipping into the upper
40s to 50s through Friday night and into the 50s to 60s through the
weekend.
Gusty winds will also follow behind the front. Did not deviate much
with the winds from the previous forecast. Low RH values and gusty
winds may continue to pose an increased risk for elevated fire
weather conditions on Thursday, particularly along the Coastal Bend.
Windy conditions will also pose a threat to the bays and Coastal
waters through the end of the week, with Small Craft Advisory
conditions likely for both areas through Friday afternoon.
Southeasterly winds Sunday and Monday will create warmer and more
humid conditions as moisture begins to filter back into the region.
A few models are hinting at another front pushing through South
Texas during the week next week, though timing of the next FROPA
differs significantly between the models. Have gone with a slight
chance of showers and thunderstorms, for now, over the Coastal
Waters where PWAT values are around 1.5", though the forecast is
likely to change as models come into more agreement.
MARINE...
Moderate onshore flow will increase to moderate to strong tonight as
a cold front approaches the area. Isolated showers and thunderstorms
will be possible today, with chances increasing tonight and
Wednesday as the front moves across the waters. Winds will shift to
the northwest and become strong Wednesday behind the front. A Small
Craft Advisory is in effect from 10 PM tonight through 7 PM
Wednesday. Strong onshore flow will switch around from the northwest
Wednesday afternoon as the front moves offshore. Flow will weaken to
moderate levels Friday evening and then weak to moderate by
Saturday. Small Craft Advisory conditions will be likely Tuesday
night through Friday afternoon. Dry conditions are expected behind
the front and through the end of the week.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 87 77 86 59 84 / 20 30 30 0 0
Victoria 86 75 82 55 79 / 20 50 70 0 0
Laredo 92 74 87 58 88 / 20 10 0 0 0
Alice 90 76 86 56 86 / 20 20 20 0 0
Rockport 86 77 85 62 84 / 20 50 60 0 0
Cotulla 91 72 84 55 88 / 10 20 0 0 0
Kingsville 89 76 88 56 86 / 20 20 20 0 0
Navy Corpus 85 78 86 65 82 / 20 40 50 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Fire Weather Watch from Wednesday morning through Wednesday
evening For the following zones: Bee...Coastal Kleberg...
Coastal Nueces...Coastal San Patricio...Duval...Inland
Kleberg...Inland Nueces...Inland San Patricio...Jim Wells...
Kleberg Islands...La Salle...Live Oak...McMullen...Nueces
Islands...Webb.
Coastal Flood Advisory from 7 PM this evening to 5 AM CDT
Wednesday For the following zones: Aransas Islands...
Calhoun Islands...Kleberg Islands...Nueces Islands.
GM...Small Craft Advisory from 10 PM this evening to 7 PM CDT
Wednesday For the following zones: Coastal waters from
Baffin Bay to Port Aransas out 20 NM...Coastal waters from
Port Aransas to Matagorda Ship Channel out 20 NM...Waters
from Baffin Bay to Port Aransas from 20 to 60 NM...Waters
from Port Aransas to Matagorda Ship Channel from 20 to 60
NM.
Small Craft Advisory from 2 AM to 7 PM CDT Wednesday For the
following zones: Bays and Waterways from Baffin Bay to Port
Aransas.
Small Craft Advisory from 10 AM to 7 PM CDT Wednesday For the
following zones: Bays and Waterways from Port Aransas to
Port O'Connor.
&&
TC/95...AVIATIONHazardous weather outlook, Oct 26, 4:25 AM CDT, 9 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 425 AM CDT Tue Oct 26 2021 TXZ229>234-239>247-342>347-442-443-447-270930- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 425 AM CDT Tue Oct 26 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Isolated thunderstorms possible today and tonight, mainly across the Coastal Plains and Victoria Crossroads. A Dense Fog Advisory is in effect until 9 AM this morning for the eastern half of the area. Minor coastal flooding may occur during the times of high tide. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Minor coastal flooding is possible through mid week during times of high tide. Numerous thunderstorms are expected on Wednesday, especially east of I-37. Elevated to potentially Critical Fire Weather conditions will be possible across portions of South Texas Wednesday. Elevated fire weather conditions may continue through Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-270930- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 425 AM CDT Tue Oct 26 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Isolated to scattered thunderstorms are expected today and tonight. Small Craft Advisory is in effect from 10 PM tonight through 7 PM Wednesday. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Scattered to numerous thunderstorms are expected Wednesday morning, then decreasing to scattered Wednesday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 2:46 AM CDT | Dense Fog Advisory | CRP | Aransas, Bee, Calhoun, Goliad, Jim Wells, Kleberg and 5 more | 6 hr |
| Oct 26, 2:53 AM CDT | Small Craft Advisory | CRP | 4 days | |
| Oct 26, 9:49 AM CDT | Coastal Flood Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces | 19 hr |
| Oct 26, 2:20 PM CDT | Red Flag Warning | CRP | Bee, Duval, Jim Wells, Kleberg, La Salle, Live Oak and 4 more | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.